# SDR CALA9800864

- Difficulty date: May 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27509
- Make and model: Doug DC-9-32
- Aircraft serial: 47798
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM IS CORRODED AT FS 980 LBL 15 TO LBL 50.  REMOVED DAMAGED AREA.  FABRICATED, PRIMED, AND INSTALLED REPAIR PER SRM 51-10-3, 53-01, 53-05, AND 51-30-5.
